| Model Number |
CNW0T6 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following a cataract surgery with intraocular lens (iol) implant procedure, the surgery had been performed and no foreign material had been found.However, the center of an iol had been observed to have become whitish during a slit lamp examination on follow up visit.The whiteness had faded during an examination on follow up.There had been no plans to replace the iol, and there had been no problems with the visual acuity.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis.Only photos were returned.The reported complaint was observed on the returned photos.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Provided photos show close up images of an eye.There are blue and white light illuminations over the eye.There are whitish marks visible over the eye.There appears to be a cloudy/sheen like appearance in some of the photos.The root cause is deemed to be manufacturing related.Complaints have been received describing that lenses were reported by doctors for the presence of a ¿polychromatic sheen¿ visible.The cause of ¿sheen¿ or ¿film-like¿ appearance is a result of a change in the positioning of the iol (intraocular lens) during the manufacturing process and is not associated with any foreign material or contamination.The observation has been reported clinically and confirmed in laboratory settings to disappear over time following implantation.The appearance is a result of a temporary change in the surface of the iol that occurs during the delivery process, which is only visible under certain orientations and illumination settings.This resolves once the iol is delivered and exposed to body temperature over time.There are no adverse impacts or lasting effects on the iol or the patient.Based on the results of the product investigation and testing, it was confirmed there are no adverse events or clinical impact on vision associated with this finding.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).